# SDR FDEA201708022093

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 78,810 hours, 18,922 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, BRAKES BEGAN TO GRAB AND RUDDER PEDALS  DISPLACED (LEFT RUDDER) AUTOBRAKES HAD BEEN  DEFERRED DUE TO AUTOBRAKE FAIL.   CYCLED BRAKE PEDALS NUMEROUS TIMES WITH NO DEFECTS  NOTED WITH BRAKE APPLICATION.  INSPECTED BRAKES  WHILE CYCLING PEDALS ALL BRAKES APPLY & RELEASE  NORMALLY. CYCLED RUDDER PEDALS NUMEROUS TIMES  WITH NO DEFECTS NOTED. INSPECTED RUDDER DURING OPERATION, RUDDER MOVES  & RETURNS TO NEUTRAL  NORMALLY IAW MM 27-20-00-2 & SMP WRI 32-45/5650 FOR R&R OF AUTO BRAKE CONTROL UNIT.    AIRCRAFT SET  UP FOR HIGH SPEED TAXI TO CONFIRM POSITIVE FIX .  AIRCRAFT OK FOR HIGH SPEED TAXI.  SUCCESSFUL HIGH SPEED TAXI  CHECK. NO GRABBING BRAKES OR UNCOMMANDED RUDDER  DEFLECTION NOTED DURING TAXI CHECK. OK FOR SERVICE.
